# SDR S2YA05002

- Difficulty date: January 3, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Beech 1900D
- Aircraft serial: UE87
- Engine: Pwa PT6A67D
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Condition: Damaged
- Location: Lt Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE TAIL DEICE BECAME INOPERATIVE.  DUE TO ENROUTE WEATHER, THE CREW PERFORMED AN AIR-TURN-BACK.  THE SYSTEM WAS INSPECTED AND MECHANIC REPAIRED THE EVA TUBING IN THE LT STABILIZER ABOVE THE LOGO LIGHT.  THE SYSTEM WAS INSPECTED AND WITH NO FURTHER DISCREPANCIES THE AC WAS RETURNED TO SERVICE. (K)
